Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suggest methods to detox Norco and Lorazepam from the system

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3827 Questions
Question
How to detox from opiote medications.....
Tue, 24 Apr 2018 in Mental Health
 
 
Answered by Dr. Ivo Ditah 40 minutes later
Brief Answer:
What specific drug and what absolute dosage are you on?

Detailed Answer:
Hi,

To be able to provide personalize, targeted and helpful response, I kindly recommend that:

1. Provide the name of the medication
2. What dose are you currently on?
3. For how long have you been taking this drug and what was the maximum dosage?
4. Have you experienced any after effects after cutting down by 19%?

I hope to hear from you and will take it further from there.

Waiting...
Above answer was peer-reviewed by
 
Follow-up: Suggest methods to detox Norco and Lorazepam from the system 1 hour later
am on Norco 325 mg
lorazapam 2 mg

trying go answer don't know how. It is above

tring to detox Narco and Lorazapam - please send more info

how to do the detox please detail
 
 
Answered by Dr. Ivo Ditah 4 hours later
Brief Answer:
General consensus is to reduce by 10% weekly!

Detailed Answer:
Hi,

Multiple withdrawal plans have been tried and the best with least side effects has been gradually reducing the dosage by 10% weekly. This will therefore requires about 10weeks for full discontinuation. Should you face any abnormal symptoms during this process and time frame, I will recommend that you report to us for review and more guidance.

I hope this is guiding enough and helpful. Let me know if you have any further worries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor